Hello everyone and thanks for all your replies. I've read them all a few times and absorbed them.
After the initial posting, I ended up in the ER three (3!) times. This is has been the worst stretch of my life. That Psychiatrist - the one that doubled the Trazodone (bad idea, Ian, you were right) and took me COMPLETELY off of Zoloft and put me on Lexapro - nearly killed me. I have never been so sick, so scared, so sleep-deprived and so convinced that I would never get better in all of my life. I'm still not out of the woods.
There's a big story here and one that I may write someday when I feel more stable. I will say this, when you're in a medication crisis / mental health care crisis, there aren't a lot of options. With all the money in this county where I live, it's disgusting how many places turn you away or can't help.
I am wondering how Venomsoar is doing. You sound so much like me and what I struggle with. The sleeping issues make me feel crazy (I'm not, thankfully) and panicky and out of control and I obsess on them (kind of hard not to worry about getting sleep when you're NOT getting any, ay?) I'm with you on the drifting off then waking immediately in a panic. It's like the one thing we need so desperately is the one thing that denies us. I would NOT start worrying about SFI and please stop googling it. What is your medical history if you care to share?
Venomsoar, I know what you're going through. I'm here if you need me. My Aunt is a Registered Nurse (she used to work in a top hospital in New York City) and she assures me that no matter what, sleep happens. I know we fear the not sleeping factor, and that in turn makes us anxious beyond belief, but you can't fight biology. She knows her stuff and eventually you and I will get back into some sort of rhythm. I'm trying to take walks everyday just to tire myself out (and believe me, it's tough when you've only gotten an hour or 2). I honestly don't know how I'm still standing and awake half the time. It sucks.
lfiasche - I am very interested in Mirtazapine and I think Venomsoar might be a good candidate for it as well. Let me ask you though, do you take other medications with the Mirtazapine? Does it make your nose/head stuffy? Trazodone stuffs up my nose so badly. Have you had any significant side effects? Thanks.
One more thing - DON'T be concerned by the Valium. I take 15mg per day and have seen a new Psychiatrist who put me back on the Zoloft (we went back up to 75mg and the goal is to go slowly and increase it). Also, the past two nights I've taken 50mg of Trazodone. It worked the first night but last night I got maybe 3 or 4 hours and not consecutively. I keep texting my new Psych and I'm afraid he's going to yell at me. So far it's been everyday since I first met with him on Monday!!
Please EVERYONE stay in touch here. I need you all and hopefully you need me! God Bless!